Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1114 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 801–818
DOI: 10.2977/prims/1195190379

Published online: 1976-09-30

Limit Theorems of Occupation Times for Markov Processes

Yuji Kasahara[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kasahara Yuji: Limit Theorems of Occupation Times for Markov Processes. Publ. Res. Inst. Math. Sci. 12 (1976), 801-818. doi: 10.2977/prims/1195190379